Jump to content





Week 1

Posted by espejo1, 06 November 2011 · 731 views

isotretinoin 30 mg acne week one 1
So! I'm on a pretty low dose.. and sometimes I'm concerned because I think "will this be as effective???" but other times I'm grateful because the side effects of isotretinoin do freak me out.

Is anyone else on/has taken 30 mg/day? What was your experience like? How long were you on it for?


So far, in 1 week, I have some less zits, and the zits I get are small and go away quickly. I'm doing all I can not to pick. My skin is super oily, more oily than normal I think... but I was expecting things to get worse before they get better. I just hope I don't break out too terribly. The biggest pain about my oily skin is that it's also dry.. if that makes any sense. My skin will flake, peel, etc but appear super oily. Horrible combo! After 1 week on iso, my skin is starting to peel/flake, especially on my chin and nose. Hm.


Another thing that may be affecting my acne right now (and I apologize if males are reading this), is my period has been all out of wack lately. I had to take plan b about 3 weeks ago, and a few days later I got my period and started birth control (Yasminelle). My period lasted for about 2 1/2 weeks (awful...) and then lightened a LOT for like 1-2 days, and now is back again, though lighter. According to my birth control, I'm supposed to get my period tomorrow. But I've technically had it... so I don't know if I should wait til the end of this week to see if it goes away or go see someone now.


But anyway, that's my update for the first week. Let me know if you can relate/respond to anything I write, because all input is appreciated.


Chao




I wouldn't be too concerned about the messed up cycle; taking the Plan B (which is super strong and a pretty much acts as a hormonal nuke, destroying any menstrual normality along with any potential fertilisation), and then starting Yasminelle is sure to muck you about a bit. But if it doesn't get better during the next packet, or you start feeling pain (especially sharp pain) you should visit a doctor. And if you start feeling sharp pain, don't delay the visit. Not that you'd be likely to, because of the pain, haha! Okay I'm rambling, I think I need sleep!

By the way, that's so cool you're teaching English in Spain, what an amazing experience! Twinges of jealousy right now, hehehe.
Haha, thanks for the input. It's the first time I ever had to take plan b so I wasn't sure what to expect. I'll wait to see if it normalizes (and cross all my fingers it does... blah!). Anyway.. yeah I keep having to pinch myself to believe I'm actually living in Spain right now, it's pretty crazy. If you have a free year you should definitely consider the program I'm doing I'll send you more info on it if you want!

July 2014

S M T W T F S
  12345
6789101112
13141516171819
20212223242526
27282930 31   

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors

Twitter